# SDR DL757952833

- Difficulty date: June 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N657DL
- Make and model: Boeing 757232
- Aircraft serial: 24419
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N280061
- Condition: Damaged
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT I/B AFT FLAP SUFFERED HAIL DAMAGE ON UPPER SURFACE.  FLAP WAS REPAIRED PER SRM 57-53-01.
